question-icon

Suggest treatment for pain in the breast

default
Posted on Sat, 17 Sep 2016
Question: Hi

I wore a really tight bra about 1 week ago and ever since then my breasts have been hurting. Could i have pulled a muscle? Or im on this new medicine amlodipine 5 mgs. Could that cause breast tenderness? I also have developed a cough, and havent been feeling that great. Could this all be me getting used to that pill or my breasts hurt from wearing that very tight bra?
doctor
Answered by Dr. T Chandrakant (3 hours later)
Brief Answer:
Amlodipine and stress can cause

Detailed Answer:
Hi.
Thanks for your query and an elucidate history.
To recapitulate: Female/57 - tight bra 1 week ago - breasts hurting - new med Amlodipine - cough - not feeling great - Advil - anxiety 4 people passed away in 7 months - stressing on you - wants to know the reason for breast tenderness...

My thoughts:
Amlodipine is known to cause breast enlargement and pain particularly in female patients above the age of 60. Hence I would advise you to consult your Doctor and change over to another medicine. This will help in 2 ways- first of all, stopping this medicine can help to alleviate the pain in breasts. Secondly, this will be diagnostic and therapeutic too.
Tight bra is not much known to cause breast pains.
The stress can increase the blood pressure and all other bad effects on body and mind. Control of stress can negate the necessity of Amlodipine or such medicines and hence can control most of the symptoms. Stress it self can cause breast pain, costochondritis.
Insist on medication for stress too.

I hope this answer helps you, please feel free to ask for further relevant queries if you feel that there is a gap of communication and give feedback about the efficacy of starting stress buster treatment and change over to another medication.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant (5 hours later)
I called the doctor and she dont know why i would have breast pain, but shes gonna change it to....metoprolol ER 25 mg tablet (24-hour release) 1 pill 2 times a day...


thank you very much
doctor
Answered by Dr. T Chandrakant (40 minutes later)
Brief Answer:
This may help.

Detailed Answer:
Thanks for your appreciation.
I am hopeful that this change helps to relieve the pains.
Please give feedback about the results.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant (45 hours later)
now i have a cough and a little burning on my chest and my nose is running a bit. I think it could be allergies or a cold. Cause i had this before i started taking the new medication. I'm on nexium for acid reflux. I just feel like my chest is congested and im coughing and im tired.

thank you
doctor
Answered by Dr. T Chandrakant (5 hours later)
Brief Answer:
Continue symptomatic treatment.

Detailed Answer:
Thanks for your feedback.

Your symptoms look to be due to allergies or may be a flu without fever.
You are already taking Nexium for reflux.
Take soft bland diet, small frequent means and antacid when on empty stomach.

No stress and/or anxiety as these'll add on to any of the existing problems that you have.
Take symptomatic treatment for coughing and any other symptoms that you have.
Plain steam inhalations does help relieve chest congestion, no need to add anything to water.

Let me know if there's any further queries.

Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 13563 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for pain in the breast

Brief Answer: Amlodipine and stress can cause Detailed Answer: Hi. Thanks for your query and an elucidate history. To recapitulate: Female/57 - tight bra 1 week ago - breasts hurting - new med Amlodipine - cough - not feeling great - Advil - anxiety 4 people passed away in 7 months - stressing on you - wants to know the reason for breast tenderness... My thoughts: Amlodipine is known to cause breast enlargement and pain particularly in female patients above the age of 60. Hence I would advise you to consult your Doctor and change over to another medicine. This will help in 2 ways- first of all, stopping this medicine can help to alleviate the pain in breasts. Secondly, this will be diagnostic and therapeutic too. Tight bra is not much known to cause breast pains. The stress can increase the blood pressure and all other bad effects on body and mind. Control of stress can negate the necessity of Amlodipine or such medicines and hence can control most of the symptoms. Stress it self can cause breast pain, costochondritis. Insist on medication for stress too. I hope this answer helps you, please feel free to ask for further relevant queries if you feel that there is a gap of communication and give feedback about the efficacy of starting stress buster treatment and change over to another medication.